Some Hypotheses in the Theory of the Azimuthally Magnetized Circular Ferrite Waveguides


Георгиев, Георги (2008) Some Hypotheses in the Theory of the Azimuthally Magnetized Circular Ferrite Waveguides Radioelectron. & Informat., Vol. 5, No. 4, pp. 16–25, Dec. 2008.


 Hypotheses for the eigenvalue spectrum, phase curves and differential phase shift of the circular waveguides with azimuthally magnetized ferrite are advanced, generalizing results from the theory of these structures, elaborated through the confluent hypergeometric functions. Some corollaries of the proposed statements are considered. Numerical substantiation of the assumptions is made for two configurations by iterative methods. Computational problems, arising in the analysis, are discussed.
  Статия
 eigenvalue problems, confluent hypergeometric functions, circular ferrite waveguides


Природни науки, математика и информатика

Natural sciences, mathematics and informatics

 Издадено
  4623
 Георги Георгиев

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/